Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for swollen lymph nodes in the neck

Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13155 Questions

default
Posted on Mon, 29 Aug 2016 in Liver and Gall Bladder
Question: My ALP came back at 117 it has been higher in the past the problem is it is always high my doctor wanted me to get an ultrasound on my abdomen because of pain I have been having on my left and right side in upper abdomen. I have not gotten the ultrasound due to no insurance I pay everything out of pocket. My lymph nodes have also been swollen in my neck. Do I have to be concerned. Also my abdomen is always swollen just tired all the time.. Thank you so much..My other enzynes are not elevated everytime but ALP is
doctor
Answered by Dr. Iven Romic Rommstein 2 hours later
Brief Answer:
Further evaluatios is required

Detailed Answer:
Hi and welcome.
I understand your concerns, but ultrasound is least what should be done. High ALP may be sign of biliary duct disorders such as obstruction of inflammation and can be seen in galbladder stones or in some more serious diagnoses such as tumors. It is good sign that other enzymes are fine, and high ALP alone may be seen normally in people who smoke or have weak bones and some kidneys disorders. However, cosnidering your other symptoms, you should do ultrasound or CT scan definitely. WIsh you good health. Regards
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. Iven Romic Rommstein 19 hours later
Thank you I will and I did not think to tell you I have Lupus and I am on Plaquenil 400 mg a day and Prednisone 60 mg a day..Thank you again
doctor
Answered by Dr. Iven Romic Rommstein 3 hours later
Brief Answer:
You re welcome

Detailed Answer:
Hi.
Well,you should mention it since these medications affect liver and liver enzymes so this would be very possible cause of it. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Lab Tests
Medical Topics ,  

Recent questions on  Ct scan

doctor1 MD

I am experiencing a partial vision loss - probably a TIA - what will happen when I go to the emergency room?? YYYY@YYYY

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work...

doctor1 MD

I got real dizzy and kinda lost tempory balance and experienced double vision but only for 30 seconds, twice yesterday. I am in good health at 78...

doctor1 MD

Sir, My right side floating rib hits somewhere and I am having pain while moving side to side when I sleep. Feels like the rib is hitting some...